# SDR SWAA2013020812468

- Difficulty date: February 1, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 43,213 hours, 25,217 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Angle
- Part number: 6550821
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RIGHT WING) TRANSVERSE WEB ATTACH ANGLE CRACKED AT MAIN FLAP PROGRAM ROLLER SUPPORT ARM ATTACH POINT.  REMOVED AND REPLACED CRACKED ATTACH ANGLE AT TRANSVERSE WEB AT MAIN FLAP PROGRAM ROLLER SUPPORT ARM PER SRM 51-10-02-0G-0 & SRM 51-40-02-0G-
